# SDR UPS06848310

- Difficulty date: October 6, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 428-463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STRINGER 64 IS CRACKED BET XRS428 AND XRS463 NR 4 ALT     REMOVED STRINGER 64 AND CLIP AT STA 428 IN NR 4 ALT TANK IAW SRM 51-01-20D.  FABRICATED AND INSTALLED STRINGER IAW DWG 3644045, AND SRM 51-03-02, 51-1-20D AT STA XRS 428 AND XRS 463.
